Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    Join this forum to share health and fitness information.
    Red face after/during exercising
    avatar
    An_241686 posted:
    My face turns bright red during and after exercising - I am concerned I might scare people when they see my face. What causes this?
    Reply
     
    avatar
    crudd123 responded:
    I would check with your doctor as I've heard a red face might mean high blood pressure!
     
    avatar
    deadmanwalking57 responded:
    If you did not warm up first, and are not accustomed to exercise,
    you likely were trying to do too much too soon, and overheated very quickly.


    Spotlight: Member Stories

    am 54+ years of age weigh 185 pounds am 6' 3" tall diagnosed with hypertension and afibrillation on 7/4/12 like to ride my road bicycle and l...More

    More Members

    There are no other member stories at this time

    Helpful Tips

    check that abs
    if your conscious about how your tummy looks or about your weight,check this link: http://bit.ly/3-best-abs-exercises i thik it really ... More
    Was this Helpful?
    3 of 4 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.